Sample path convergence of stable markov processes

  • B. Jamison
  • R. Sine
Article

Keywords

Stochastic Process Probability Theory Markov Process Mathematical Biology Sample Path 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beboutov, M.: Markov chains with a compact state space. Rec. Math. (Mat. Sb.) 10 (52), 213–238 (1942)Google Scholar
  2. 2.
    Breiman, L.: The strong law of large numbers for a class of Markov chains. Ann. Math. Statist. 31, 801–803 (1960)Google Scholar
  3. 3.
    Chung, K. L.: The general theory of Markov processes according to Doeblin. Z. Wahrscheinlich-keitstheorie verw. Gebiete 2, 230–254 (1964)Google Scholar
  4. 4.
    Foguel, S. R.: Ergodic decompositions of a topological space. Israel J. Math. 7, 164–167 (1969)Google Scholar
  5. 5.
    Jamison, B.: Ergodic decomposition induced by certain Markov operators. Trans. Amer. Math. Soc. 117, 451–468 (1965)Google Scholar
  6. 6.
    Lloyd, S. P.: On certain projections in spaces of continuous functions. Pacific J. Math. 13, 171–175 (1963)Google Scholar
  7. 7.
    Loève, M.: Probability Theory. (3rd ed.) Princeton: Van Nostrand 1963Google Scholar
  8. 8.
    Rosenblatt, M.: Equicontinuous Markov operators. Teor. Verojatnost. i Primenen. 9, 205–222 (1964)Google Scholar
  9. 9.
    Sine, R.: Geometric theory of a single Markov operator. Pacific J. Math. 27, 155–166 (1968)Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • B. Jamison
    • 1
  • R. Sine
    • 2
  1. 1.Department of MathematicsState University of New York at AlbanyAlbanyUSA
  2. 2.University of Rhode IslandKingstonUSA

Personalised recommendations